Pacific Journal of Mathematics

Homogeneous models and decidability.

Terrence Millar

Article information

Pacific J. Math., Volume 91, Number 2 (1980), 407-418.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 03C50: Models with special properties (saturated, rigid, etc.)
Secondary: 03C57: Effective and recursion-theoretic model theory [See also 03D45]


Millar, Terrence. Homogeneous models and decidability. Pacific J. Math. 91 (1980), no. 2, 407--418.

Export citation


  • [1] C. C. Chang and H. S. Keisler, Model Theory, North-Holland Publishing Company, Amsterdam, 1973.
  • [2] L. Harrington, Recursively presentable prime models, J. Symbolic Logic, 39 (1974), 305-309.
  • [3] T. S. Millar, Foundations of recurcive model theoiy, Annals of Math. Logic, 13 (1978), 45-72.
  • [4] M. D. Morley, Decidable models, Israel J. Mathematics, 25 (1076), 329-340.
  • [5] H. Rogers, Jr., Theory of Recursive Functions and Effective Computability, McGraw- Hill, New York, 1967-